# SDR SAJFCALS099011

- Difficulty date: March 22, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N18208
- Make and model: Boeing 747409
- Aircraft serial: 29031
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(B-18208) DURING PUSHBACK, APU FIRE MSG DISPLAY AND ALARM INTERMITTENTLY THEN APU BOTTLE LOW PRESS MSG DISPLAY.  GROUND BITE TEST FOUND BOTTLE DISCHARGED, BUT NO LOOP MESSAGE. APU COMPARTMENT INSPECTED NO FINDING. A/C RELEASE WITH APU ENACTIVE.
